Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Formalized Mathematics

(a computer assisted approach)

Editor-in-Chief: Matuszewski, Roman

4 Issues per year


SCImago Journal Rank (SJR) 2016: 0.207
Source Normalized Impact per Paper (SNIP) 2016: 0.315

Open Access
Online
ISSN
1898-9934
See all formats and pricing
More options …
Volume 16, Issue 2 (Jan 2008)

Issues

Helly Property for Subtrees

Jessica Enright / Piotr Rudnicki
Published Online: 2009-03-20 | DOI: https://doi.org/10.2478/v10037-008-0013-3

Helly Property for Subtrees

We prove, following [5, p. 92], that any family of subtrees of a finite tree satisfies the Helly property.

MML identifier: HELLY, version: 7.8.09 4.97.1001

  • [1] Grzegorz Bancerek. The fundamental properties of natural numbers. Formalized Mathematics, 1(1):41-46, 1990.Google Scholar

  • [2] Grzegorz Bancerek and Krzysztof Hryniewiecki. Segments of natural numbers and finite sequences. Formalized Mathematics, 1(1):107-114, 1990.Google Scholar

  • [3] Czesław Byliński. Functions and their basic properties. Formalized Mathematics, 1(1):55-65, 1990.Google Scholar

  • [4] Agata Darmochwał. Finite sets. Formalized Mathematics, 1(1):165-167, 1990.Google Scholar

  • [5] M. Ch. Golumbic. Algorithmic Graph Theory and Perfect Graphs. Academic Press, New York, 1980.Google Scholar

  • [6] Gilbert Lee. Trees and graph components. Formalized Mathematics, 13(2):271-277, 2005.Google Scholar

  • [7] Gilbert Lee. Walks in graphs. Formalized Mathematics, 13(2):253-269, 2005.Google Scholar

  • [8] Gilbert Lee and Piotr Rudnicki. Alternative graph structures. Formalized Mathematics, 13(2):235-252, 2005.Google Scholar

  • [9] Yatsuka Nakamura and Piotr Rudnicki. Vertex sequences induced by chains. Formalized Mathematics, 5(3):297-304, 1996.Google Scholar

  • [10] Beata Padlewska. Families of sets. Formalized Mathematics, 1(1):147-152, 1990.Google Scholar

  • [11] Piotr Rudnicki and Andrzej Trybulec. Abian's fixed point theorem. Formalized Mathematics, 6(3):335-338, 1997.Google Scholar

  • [12] Zinaida Trybulec. Properties of subsets. Formalized Mathematics, 1(1):67-71, 1990.Google Scholar

About the article


Published Online: 2009-03-20

Published in Print: 2008-01-01


Citation Information: Formalized Mathematics, ISSN (Online) 1898-9934, ISSN (Print) 1426-2630, DOI: https://doi.org/10.2478/v10037-008-0013-3.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in